Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 3, 2012, 8:55 PM EDT for Oglethorpe County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 8:55 PM EDT (00:55 UTC)
- Expired
- Apr 3, 2012, 9:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Oglethorpe County, GA
The radar
The Greer radar (KGSP), 128 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2484 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WWUS82 KFFC 040055
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE APR 3 2012
GAZ038-039-040130-
855 PM EDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILKES AND
OGLETHORPE COUNTIES UNTIL 930 PM EDT...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CROSS...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILKES AND OGLETHORPE COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SANDY CROSS...LEXINGTON...POINT
PETER...JACKSONS CROSSROADS AND VESTA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3379 8313 3397 8317 3402 8294 3401 8293
3402 8291 3399 8287 3382 8283
TIME...MOT...LOC 0055Z 258DEG 9KT 3390 8304
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 3, 7:35 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 3, 7:35 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT TUE APR 3 2012
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
/ISSUED AT 357 PM EDT TUE APR 3 2012/
THUNDERSTORMS FIRING IN THE MOUNTAINS AND ALONG REMNANTS OF WEAK
BOUNDARY STRETCHING FROM BLUE RIDGE...TO LAWRENCEVILLE...TO DUBLIN.
THINK BEST CHANCE AND COVERAGE INTO THIS EVENING WILL CONTINUE TO
BE ON THE EAST SIDE OF THE STATE AND WILL SHOW HIGHEST POPS THERE.
STRONG STORMS POSSIBLE WITH HEAVY RAIN AND SMALL HAIL BEING THE
MAIN THREATS. CONVECTION FAVORED OVER THE EAST SIDE OF THE STATE
AGAIN ON WEDNESDAY WITH MODELS INDICATING A WEAK TROF AT THE
SURFACE AND ALOFT OVER THAT AREA. WIDESPREAD CONVECTION EXPECTED
THURSDAY AS AN UPPER LOW APPROACHES. LIKELY POPS WARRANTED FOR
MUCH OF THE COUNTY WARNING AREA. STRONG TO SEVERE STORMS LOOKING
LIKE A GOOD POSSIBILITY WITH HAIL AND DAMAGING WINDS BEING THE
MAIN THREATS. WARM TEMPS WEDNESDAY WITH HIGHS AGAIN IN THE 80S
MUCH OF THE AREA. COOLER THURSDAY WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS EXPECTED. MAV/MET MOS NUMBERS SIMILAR AND PLAN TO
STAY CLOSE.
49
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 357 PM EDT TUE APR 3 2012/
MINOR TWEAKS TO THE PREVIOUS LONG TERM FORECAST. UPPER LEVEL LOW
EXPECTED TO TRAVERSE THE FORECAST AREA AT THE BEGINNING OF THE LONG
TERM. BEST INSTABILITY IS ACTUALLY BEFORE THE UPPER LEVEL FEATURE
MOVES ACROSS THE AREA AND MUCAPE VALUES QUICKLY TRAIL OFF THURSDAY
NIGHT. FOR THURSDAY NIGHT...0 TO 1 KM SHEAR VALUES ARE MINIMAL.
LOOKS LIKE OVERALL THREAT WOULD BE A CONTINUATION FROM THE DAYTIME
/SHORT TERM TIME FRAME/ AND WITH INSTABILITY TRAILING OFF THURSDAY
NIGHT...SEVERE CHANCES WILL BEGIN TO DECREASE. MAIN THREATS THAT MAY
LINGER INTO THE FIRST HALF OF THURSDAY NIGHT CONTINUE TO BE DAMAGING
WIND AND HAIL. SYSTEM PULLS OFF TO THE EAST BY THE WEEKEND AND RIDGE
BUILDS ACROSS THE AREA. A FRONT APPROACHES THE CWA TOWARD THE
BEGINNING OF THE WORKWEEK... HOWEVER PRECIP WITH THIS SYSTEM IS
LIMITED...SO LIMITED POPS TO SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.
11
&&
.CLIMATE...
RECORDS FOR 04-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 88 1934 47 1987 62 2007 26 1992
1974
KATL 86 1946 39 1987 65 1974 29 1992
1945
KCSG 88 1999 52 1987 70 1977 32 1962
1957
KMCN 89 1957 51 1901 69 1977 31 1993
1992
1971
&&
AVIATION...
00Z UPDATE...
CONVECTION ACROSS THE REGION WILL BE DIMINISHING THROUGH THE EVENING
AS DAYTIME HEATING. BY 06Z MOST OF THE PRECIP WILL BE GONE. ENOUGH
PRECIP HAS FALLEN AROUND THE AHN AREA TO GIVE PATCHY FOG AND A FEW
LOW CLOUDS LATE TONIGHT. ELSEWHERE JUST SOME PATCHY CIRRUS. CU FIELD
WILL DEVELOP AGAIN WITH SCATTERED SHOWERS/TSTORMS AFTER 18Z AND
CONTINUING INTO THE EARLY EVENING HOURS WEDNESDAY...THEREFORE WILL
MAINTAIN A PROB30 AFTER 20Z WED MOST AREAS. WINDS WILL REMAIN
SOUTHWEST WEDNESDAY WITH A FEW GUSTS AFTER 18Z WED.
//ATL CONFIDENCE...00Z UPDATE...
HIGH ALL ELEMENTS.
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 61 82 61 76 / 30 30 20 60
ATLANTA 63 80 62 77 / 30 30 20 70
BLAIRSVILLE 58 79 57 75 / 30 40 30 70
CARTERSVILLE 57 83 59 77 / 30 40 20 80
COLUMBUS 64 83 62 80 / 20 30 20 70
GAINESVILLE 61 81 61 76 / 30 40 20 70
MACON 61 84 62 79 / 20 30 20 70
ROME 59 83 60 78 / 30 40 30 80
PEACHTREE CITY 57 81 59 78 / 30 30 20 70
VIDALIA 65 83 67 80 / 30 30 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&Hazardous weather outlook, Apr 3, 4:15 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EDT TUE APR 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 PM EDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BE STRONG. .SYNOPSIS... A WEAK DISTURBANCE MOVING ACROSS THE CENTRAL GULF COAST WILL MOVE THROUGH THE STATE THIS EVENING WHILE A FRONT LINGERS ACROSS THE EASTERN HALF OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY WINDS...HAIL...AND LIGHTNING. .DISCUSSION... AVAILABLE MOISTURE AND MODERATE INSTABILITY...WITH CAPE VALUES OF 1000 TO 1500 J/KG THIS AFTERNOON AND EVENING...WILL COMBINE WITH THE FORCING OF THE INCOMING DISTURBANCE AND LINGERING FRONT ACROSS EAST GEORGIA TO ALLOW FOR THE DEVELOPMENT OF SCATTERED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND FRIDAY...WITH THUNDERSTORMS LIKELY ON THURSDAY. NO HAZARDOUS WEATHER IS ANTICIPATED SATURDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 3, 6:41 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT TUE APR 3 2012
GAZ025-035>038-049-032315-
641 PM EDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
OGLETHORPE...OCONEE...MORGAN...BARROW...CLARKE AND JACKSON COUNTIES
UNTIL 715 PM EDT...
AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NORTH EAST GEORGIA...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...MORGAN...BARROW...CLARKE AND JACKSON
COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE FORT YARGO STATE PARK...WINDER...STATHAM...RUSSELL...
BETHLEHEM...ARCADE...BOGART...EASTVILLE...NORTH HIGH SHOALS...BEAR
CREEK RESERVOIR...BISHOP...WESTGATE PARK...CENTER...BEECHWOOD HILLS
AND WATKINSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3384 8298 3380 8352 3382 8351 3385 8357
3391 8364 3390 8375 3409 8378 3414 8336
3405 8339 3400 8328 3401 8323 3400 8322
3405 8313 3403 8311 3402 8307
TIME...MOT...LOC 2240Z 265DEG 14KT 3396 8353Special weather statement, Apr 3, 7:23 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT TUE APR 3 2012
GAZ025-035>037-040000-
723 PM EDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN OCONEE...
BARROW...CLARKE AND JACKSON COUNTIES UNTIL 800 PM EDT...
AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOGART...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS OCONEE...BARROW...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND EASTVILLE...NORTH HIGH SHOALS...
BOGART...FORT YARGO STATE PARK...WINDER...STATHAM...RUSSELL...
BETHLEHEM...BEAR CREEK RESERVOIR...WESTGATE PARK...BEECHWOOD HILLS...
OCONEE HEIGHTS...WATKINSVILLE...CENTER AND JAMES HOLLAND YOUTH SPORTS
COMPLEX. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3405 8339 3401 8330 3387 8326 3386 8327
3382 8353 3385 8357 3388 8359 3389 8362
3391 8364 3391 8371 3401 8379 3411 8337
TIME...MOT...LOC 2323Z 267DEG 13KT 3392 8352Special weather statement, Apr 3, 8:48 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT TUE APR 3 2012
GAZ027-036-038-040115-
848 PM EDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
OGLETHORPE...MADISON AND CLARKE COUNTIES UNTIL 915 PM EDT...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITEHALL...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
OGLETHORPE...MADISON AND CLARKE COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BEECHWOOD HILLS...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...OCONEE HEIGHTS...ATHENS...
HULL...WINTERVILLE...DUNLAP...ARNOLDSVILLE...SMITHONIA...LEXINGTON...
HUTCHINGS...CRAWFORD AND COLBERT. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3383 8329 3385 8328 3386 8332 3387 8334
3387 8336 3392 8342 3400 8343 3406 8313
3384 8309
TIME...MOT...LOC 0049Z 270DEG 11KT 3392 8330Special weather statement, Apr 3, 8:50 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT TUE APR 3 2012
GAZ076-085-086-040115-
850 PM EDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JOHNSON...
EMANUEL AND JEFFERSON COUNTIES UNTIL 915 PM EDT...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MEEKS...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORRISTOWN JUNCTION...
MEEKS...KITE...DELLWOOD...BLUNDALE AND SWAINSBORO. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3250 8255 3251 8258 3264 8268 3280 8243
3261 8229
TIME...MOT...LOC 0050Z 235DEG 9KT 3262 8253Special weather statement, Apr 3, 8:52 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT TUE APR 3 2012
GAZ072-082-040130-
852 PM EDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES AND
BIBB COUNTIES UNTIL 930 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARKWRIGHT...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JONES AND BIBB COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WESLEYAN...ARKWRIGHT...CROSS KEYS...PAYNE
CITY...MACON...POSTELL...GREENBERRY CROSSROADS...CLINTON...JAMES...
BRADLEY...WAYSIDE AND GRAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3291 8378 3295 8372 3296 8370 3298 8372
3300 8372 3312 8355 3293 8340 3279 8368
TIME...MOT...LOC 0053Z 235DEG 9KT 3292 8365Special weather statement, Apr 3, 8:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE APR 3 2012
GAZ038-039-040130-
855 PM EDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILKES AND
OGLETHORPE COUNTIES UNTIL 930 PM EDT...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CROSS...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILKES AND OGLETHORPE COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SANDY CROSS...LEXINGTON...POINT
PETER...JACKSONS CROSSROADS AND VESTA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3379 8313 3397 8317 3402 8294 3401 8293
3402 8291 3399 8287 3382 8283
TIME...MOT...LOC 0055Z 258DEG 9KT 3390 8304The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:48 PM EDT | Special Weather Statement | FFC | Clarke | 27 min |
| Apr 3, 8:50 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Apr 3, 8:52 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 38 min |
| Apr 3, 9:24 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Apr 3, 9:46 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Apr 3, 9:49 PM EDT | Special Weather Statement | FFC | Barrow | 26 min |
| Apr 3, 10:15 PM EDT | Special Weather Statement | FFC | Barrow | 60 min |
| Apr 4, 3:24 PM EDT | Special Weather Statement | FFC | Taliaferro | 36 min |
| Apr 4, 6:49 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Apr 4, 7:20 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Apr 4, 7:44 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 46 min |
| Apr 4, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 38 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.